# SDR IPXA2021051169292

- Difficulty date: April 27, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N265UP
- Make and model: Doug MD-11F
- Aircraft serial: 48803
- Aircraft time: 88,337 hours, 16,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AEA03921
- Condition: Corroded
- Location: Bs 1381 Rbl 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CMAIN CABIN FLOOR SUPPORT AT STA 1381 AND RBL 2 IS CORRODED.REMOVED AND REPLACED CORRODED MAIN CABIN FLOOR SUPPORT AT STA 1381 AND RBL 2 IAW SRM 51-35-01. (MINOR)
